Hep C Discussion Forum

Members Login
Username 
 
Password 
    Remember Me  
Chatbox
Please log in to join the chat!
Post Info TOPIC: epclusa program finished ...strange after effects now .


Guru

Status: Offline
Posts: 632
Date:
RE: epclusa program finished ...strange after effects now .
Permalink  
 


how are you doing nathan? i'm thinking about you today and hoping you are seeing some improvement.

i know my month after tx was stressful for me and i look forward to hearing how you are doing.

5



__________________

Gt:1a-36yrs†.Started Intron-A in 96' for 2.5mo-VL still too high.taken off. Labs on†3.6.18:.†A1 activity.† f3@60: fibrosur bloodtst. AFP=norm. enz=mostly norm.VL=3.9 million.sot=5.1.18>Harvoni>[8wks]: 4WEEKS=UND.†Eot 6/25=Waiting for 3mo.VL.July=norm liverpanel.13weeks=UND

Tig


Admin

Status: Online
Posts: 8521
Date:
Permalink  
 

Hereís a link for information on setting up your Signature Line. It helps us better understand and reply to your journey.†wink



__________________

Tig

62 yo GT1A - 5 Mil - A2/F3 - (1996) Intron A - Non Responder, (2013) Peg/Riba/Vic SOT:05/23/13 EOT:12/04/13 SVR 1-4 years!

Hep C FAQ† †Lab Ref. Ranges

Signature Line Set Up/Abbreviations† †Payment Assistance



Guru

Status: Offline
Posts: 2884
Date:
Permalink  
 

Hey Nathan,

Glad to hear back from you again, although i wish you felt better. Congrats on finishing your epclusa

You never did write yourself up a informational signature line, so, we still don't even know what your GT was, it would be so much easier if you had a signature line and if it included some of your basic info, like at what point your VL testing was done during treatment, what all your labs were, what your GT was.

You've had about 3 different threads you've shared info with us on, and if i search them, looking for your info details, I think you said you had an undetected VL result sometime during treatment - I assume maybe that was done at the week 4 mark, but you never did confirm this. Nor did we† ever find out your GT, or pre-treatment labs or on-treatment labs, but, we can probably assume you have successfully normalized important labs.††

Your last thread, you posted (about 2/3rds of they way through treatment) in regard to an itching complaint and I think you said you were going to try phenergan for that?? Did that happen, did you take phenergan or anything, did it help at all, what did/does you doc say? You also mentioned at the 2/3rds juncture that you had regained some energy, that was very good. But the "photophobia" and eyes bothering you, shaky hands now, I have no idea quite what could be behind that - are you still working very hard outside labouring in strong sun and heat?? Maybe you are working too hard, and too soon, not enough rest - you have only very recently got yourself cured up of a mighty viral infection, don't forget that. Everyone needs recovery and recoup time from curing themselves of chronic hep. Are you still taking phenergan?? Are you still drinking lots of water?

Without more details it would be hard to guess at what direction to look at for any explanations for what you are experiencing, I am just going to bet these thing will pass, but you do need the doc to assess those things, not us or you assessing them.

We are assuming you had an undetected VL at about week 4, but Tig is right to point out that you need your VL (and labs)†done at "end of treatment plus 12 weeks" (EOT+12 weeks) - that will be the official good news date of your successfully "sustained virological response" - (your SVR12).

You need to make sure your doc arranges for you to have your EOT+12 week VL and labs. And you can request an appointment with him any time to discuss these things you are experiencing.

Keep posting, we will want to know how you are doing and making out. Nice you are done.†smile†C.



__________________

HCV/HBV 1973. HBV resolved. HCV undiagnosed to 2015. 63 y.o. F. Canada.

GT3a, Fibroscan F3/12 kPa - F4/12.6 kPa, VL log 7.01 (10,182,417), steatosis, high iron load.

SOF/VEL with/without GS-9857 trial - NCT02639338.

SOT March 10 - EOT May 5, 2016 - SOF/VEL/VOX 8 week trial.

(SEE UPDATES IN BIO)



Moderator

Status: Offline
Posts: 405
Date:
Permalink  
 

Nathan,

I couldn't say it any better than Tig and 5 have done below. †I just want to reinforce the idea that you should be seeing a good doctor. †These symptoms can't be fun to live with, so find out more.

It's easy to suspect the DAAs are responsible for all of our maladies. †I think that can keep us from pursuing other needed health care.

Giving it time is good advice, unless it's something else. †I wouldn't wait, or panic. †

Keep going. †The next step is next.

Cheddy



__________________

GT2a, VL 681,500, Less than F1, Treatment Naive

12 wks Sovaldi/Ribavirin,†SOT 2/25/16, EOT 5/17/16

UND at 2,4,8 and 12 wks during treatment but ribavirin crazy.

ALT/AST normal EOT

SVR12 8/13/2016!!!!!!!!! †I WON!!

EOT 6 Months 11/12/2016 †CURED

Tig


Admin

Status: Online
Posts: 8521
Date:
Permalink  
 

Hi Nathan,

Why are they making you wait 6 months for your final blood work? Protocol calls for final viral load testing at 12 weeks after the end of treatment. If you tested 4 weeks after treatment and it was undetected, youíre good as gold (imo) Thatís very indicative of SVR. Used to be years ago, they waited 6 months for the final VL, but that was changed a few years ago to 3 months.

You present some unusual issues and Iíve never heard of Epclusa or any DAA causing such symptoms. I would also suggest you present this to your family doctor and see if there is another explanation. Epclusa clears your system completely within one week. As 5 mentioned, give yourself some time to let your system readjust. We all, regardless of medication, went through some changes after treatment. You just finished a powerful course of antiviral treatment and noticing some changes after you stop them, isnít unusual. They shouldnít be long term. If they continue to affect you, especially if these issues get worse, you need to see your doctor. I would anyway, just to be sure nothing else is the cause.



__________________

Tig

62 yo GT1A - 5 Mil - A2/F3 - (1996) Intron A - Non Responder, (2013) Peg/Riba/Vic SOT:05/23/13 EOT:12/04/13 SVR 1-4 years!

Hep C FAQ† †Lab Ref. Ranges

Signature Line Set Up/Abbreviations† †Payment Assistance



Guru

Status: Offline
Posts: 632
Date:
Permalink  
 

oh, the one thing for sure is my face skin is still very sensitive. during tx it looked good; since tx it struggles with redness and blotchiness and sensitivity.†

i have had sensitive skin for years and blame the virus, now that the virus is gone i want to see some beautiful skin

i am hoping my skin finds it's happy place soon



__________________

Gt:1a-36yrs†.Started Intron-A in 96' for 2.5mo-VL still too high.taken off. Labs on†3.6.18:.†A1 activity.† f3@60: fibrosur bloodtst. AFP=norm. enz=mostly norm.VL=3.9 million.sot=5.1.18>Harvoni>[8wks]: 4WEEKS=UND.†Eot 6/25=Waiting for 3mo.VL.July=norm liverpanel.13weeks=UND



Guru

Status: Offline
Posts: 632
Date:
Permalink  
 

nathan, it just takes awhile for the sides to go away. keeep drinking the water and eating well, rest† as much as you can.

relax and try not to worry; your body has gone thru a great ordeal to get rid of the virus and it just needs to be respected as it goes thru all of this.

my month after harvoni was the worst of weird things and then like magic all the sides were gone.

i still don't have the energy and vitality i did when i was younger; but i have plenty to live well.

hang in there...... and talk to a doctor as soon as you can.

i'm so sorry you are going thru this, but you are there.... and this will be a faint memory some day.

my eyesight changed and my gums swelled. i even had a migraine... [the first ever].†

put a cold pak on the back of your head, those muscles seemed to get very tight and tense for me and the cold pak helped a lot... when those muscles at the back of the neck get tight and inflamed it can cause other problems too.

keep us posted.



__________________

Gt:1a-36yrs†.Started Intron-A in 96' for 2.5mo-VL still too high.taken off. Labs on†3.6.18:.†A1 activity.† f3@60: fibrosur bloodtst. AFP=norm. enz=mostly norm.VL=3.9 million.sot=5.1.18>Harvoni>[8wks]: 4WEEKS=UND.†Eot 6/25=Waiting for 3mo.VL.July=norm liverpanel.13weeks=UND



Member

Status: Offline
Posts: 14
Date:
Permalink  
 

the bigger eye blinks are sort of like the shivers you get when someone walks over your grave if you get what im saying



__________________


Member

Status: Offline
Posts: 14
Date:
Permalink  
 

ok ive done my 3 months on epclusa ....†

now i have to wait for my 6 month bloods too see if it worked . my 4 week one came back fine so lets see the long term one ...

ok anyways . during the meds i got a horriable itch ... like discussed during my time taking the meds .

now i have finished i have found i shake in my hands alot . the sun is way too bright for me ...†

i get these moments where i have too take really big blinks and shake off a strange feeling with my eyes .†

i still feel queazy but i have alot more energy nowa days than i did before .†

but i kinda wish i never did the epclusa program as these other side affects are very new since i finished my program . any ideas ?



__________________
Page 1 of 1  sorted by
 
Quick Reply

Please log in to post quick replies.

Legal Disclaimer:

THIS FORUM, IT'S OWNERS, ADMINISTRATORS, MODERATORS AND MEMBERS DO NOT AT ANY TIME GIVE MEDICAL ADVICE AND IN ALL CASES REFER ANYONE HERE TO SEEK APPROPRIATE MEDICAL ADVICE FROM THEIR DOCTOR.